MathSciNet Relay Station
MathSciNet bibliographic data
MR1623061 (99a:93039) 93B51 (93B12 93C55)
Bonivento, C.; Sandri, M.; Zanasi, R. Discrete variable-structure integral controllers. Automatica J. IFAC 34 (1998), no. 3, 355–361.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement